# SDR SWAA2021111945162

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-800
- Aircraft serial: 36976
- Aircraft time: 16,943 hours, 7,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AIR-CONDITIONING BAY; R/H BREAK ASSEMBLY PANEL CRACKED. ; / [01] REMOVED AND REPLACED R/H BREAK ASSEMBLY IAW SRM 51-40-02
